# SDR CALA2015012700068

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 45,406 hours, 14,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION OF RT INBD FWD SEAT TRACK, FOUND CRACK INDICATION AT TWO EACH INBD FASTENER HOLES AT STATION 727B RBL 24.75.  REMOVED DAMAGED AREA.  FABRICATED & INSTALLED REPAIR IAW ECRA 5320-02400 REV ORIGINAL.
